EconPapers    
Economics at your fingertips  
 

On relations between weighted least-squares estimators of parametric functions under a general partitioned linear model and its small models

Changli Lu (), Yuqin Sun () and Yongge Tian ()

Metrika: International Journal for Theoretical and Applied Statistics, 2013, vol. 76, issue 5, 707-722

Abstract: We study relations between the weighted least-squares estimators (WLSEs) of given parametric functions $$\mathbf{K}_1\varvec{\beta }_1 + \mathbf{K}_2\varvec{\beta }_2$$ under a general partitioned linear model $${\fancyscript{M}}=\{ \mathbf{y}, \, \mathbf{X}_1\varvec{\beta }_1 + \mathbf{X}_2\varvec{\beta }_2, \, \sigma ^2\varvec{\Sigma }\}$$ and the WLSEs of $$\mathbf{K}_1\varvec{\beta }_1$$ and $$\mathbf{K}_2\varvec{\beta }_2$$ under the two small models $$\{ \mathbf{y}, \, \mathbf{X}_1\varvec{\beta }_1, \, \sigma ^2\varvec{\Sigma }\}$$ and $$\{ \mathbf{y}, \, \mathbf{X}_2\varvec{\beta }_2, \,\sigma ^2\varvec{\Sigma }\}$$ . Some consequences on additive decomposition of the best unbiased linear estimator (BLUE) of $$\mathbf{K}_1\varvec{\beta }_1 + \mathbf{K}_2\varvec{\beta }_2$$ under $${\fancyscript{M}}$$ are also given. Copyright Springer-Verlag Berlin Heidelberg 2013

Keywords: Partitioned linear model; Small models; Parametric functions; WLSE; BLUE; Decomposition of estimator; Moore–Penrose inverse of matrix (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-012-0412-x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:76:y:2013:i:5:p:707-722

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-012-0412-x

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:76:y:2013:i:5:p:707-722